# SDR ABXA9900568

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ARM.  CAME ON INITIALLY, THEN FADED.  REPLACED BATTERIES, OPS CHECKED GOOD.
